Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Swollen kidneys, liver, bleeding on passing stools, typhoid or hepatitis infection. Cure?

My brother is really sick and his kidneys and liver are a little bit swollen. He is bleeding when passing out stool . He has been bleeding for a week now. He has pain in his legs and the doctors suspect typhoid or hepatitis . Is it now too late for my brother to get better and also his temperature is so high around 40 degrees?
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thank you for asking question on health care magic
irrespective of the diagnosis paracetamol to be given to cotrole fever
if the bleeding is heavy and if the hemoglobin falls blow 8gm% he may need compatible blood trasfusion
IV fluids and chloramphenicol may be used consulting your doctor
once the diagnosis is confirmed the treatment may be changed accordingly
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Wed, 11 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor